Mathematics and Natural Sciences
The independent domination number of a graph is the smallest cardinality of an independent set that dominates the graph. In this paper we consider the independent domination number of triangle-free graphs. We improve several of the known bounds as a function of the order and minimum degree, thereby answering conjectures of Haviland.
Journal of Combinatorial Optimization
(2012). Independent Dominating Sets In Triangle-Free Graphs. Journal of Combinatorial Optimization, 23(1), 9-20.
Available at: https://aquila.usm.edu/fac_pubs/237